MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 WIDEBAND¿ SELF-ADHERING MALE EXTERNAL CATHETER

C.R. BARD INC. (COVINGTON) -1018233 WIDEBAND¿ SELF-ADHERING MALE EXTERNAL CATHETER
Catalog Number 36102
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 09/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the wound care nurse at the (b)(6) medical center.They currently received bd condom catheters from their distributors for use on their veterans but do not seem to have sizers for proper measuring to apply the correct size per patient.They have been experiencing an increase in the number of medical device related pressure injuries lately with the use of condom catheters and believe it was in relation to not securing to correct size.No medical intervention was reported.
 
Event or Problem Description
It was reported that the wound care nurse at the (b)(6) they currently received bd condom catheters from their distributors for use on their veterans but do not seem to have sizers for proper measuring to apply the correct size per patient.They have been experiencing an increase in the number of medical devices related pressure injuries lately with the use of condom catheters and believe it was in relation to not securing to correct size.No medical intervention was reported.Customer email response received on (b)(6) 2025.It was reported that, "the lot numbers for the condom catheters that were used most often are as follows: 29mm ref (b)(4) lot number jukq1552.25mm ref (b)(4) lot number jukv1982.There were no defects in the products.Customer can attribute the minor skin injuries to use of the incorrect size device for selected patients.It was brought to customer's attention that the nursing staff were not provided with accurate sizing guides to assist their choices.These injuries were characterized as medical device related pressure injuries for patients, now healed and long discharged.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation the reported event is addressed within the labeling as it states, note: if experiencing problems with use of the device, please consult your healthcare professional for assistance.Directions to apply: 1) verify correct size prior to use.2) trim pubic hair if necessary.3) wash penis with mild soap and warm water.Dry thoroughly.Wear time may be reduced if skin is not dry or cream/oil is used.4) open package at perforation.Remove catheter from plastic insert, if present.5) place rolled end over the end of the penis, leaving a small space between the end of the penis and the cone of the catheter.6) unroll the catheter over penis.7) gently squeeze the catheter to properly seal adhesive to the skin.If possible, avoid leaving a rolled ¿collar¿ around the base of the penis.Important: wear time may be reduced if adhesive is not properly sealed to the skin.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
WIDEBAND¿ SELF-ADHERING MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23075274
Report Number1018233-2025-08253
Device Sequence Number13214629
Product Code NNX
UDI-Device Identifier00801741070983
UDI-Public(01)00801741070983(11)250410(17)300328(10)JUKQ1552
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number36102
Device Lot NumberJUKQ1552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale